# SDR QXEA2022032200120

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 12,962 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN AFT WET AREA ON RH FLOOR SHEER PANEL IN SEVERAL AREAS LOCATED BETWEEN FR87-FR88. REMOVED AND REPLACED SHEAR PANEL ON RH AT FRAME 87-FRAME 88 IAW SRM 51-40-08.
